Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 32, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 27, 2007, 3:43 AM CDT for La Salle County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 27, 2007, 3:43 AM CDT (08:43 UTC)
- Expired
- May 27, 2007, 4:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County La Salle County, TX
The radar
The Laughlin AFB radar (KDFX), 154 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1221 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 270845
FFWCRP
TXC283-270915-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 AM CDT SUN MAY 27 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LA SALLE COUNTY IN SOUTH TEXAS
* UNTIL 415 AM CDT
* AT 339 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL RATES UP TO 2.5 INCHES PER HOUR.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2821 9907 2824 9910 2825 9910 2848 9884
2851 9882 2819 9882 2810 9893 2810 9894
$$
87What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 9:47 PM CDT, 5 hours 56 minutes earlier.
Area forecast discussion, May 26, 9:47 PM CDT, 5 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT SAT MAY 26 2007
.UPDATE...FLASH FLOOD WATCH REMAINS IN EFFECT FOR OUR ENTIRE CWA
THROUGH SUNDAY AFTERNOON. MONITORING MCS IN OLD MEXICO TRACKING
EAST TOWARD THE TX BORDER. 00Z NAM PICKS UP ON THIS FEATURE AND
PIVOTS IT ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS
OVERNIGHT. FORECAST SOUNDINGS REVEAL PLENTY OF CAPE WITH VALUES
OVER 2000 J/KG OUT AHEAD OF THIS SYSTEM...HOWEVER THE H85 FLOW IS
VERY WEAK AND GENERALLY LESS THAN 15 KNOTS FROM THE SOUTH WHICH IS
NOT VERY CONDUCIVE FOR SEWD PROPAGATION. IN SUMMARY BELIEVE OUR
NORTHERN CWA WILL RECEIVE RAIN FROM THIS SYSTEM OVERNIGHT.
ALSO MONITORING THE REDEVELOPMENT OF SHOWERS IN THE GULF OF MEXICO
WHICH WERE DRIFTING NORTH TOWARD THE COAST. EXPECT THESE TO IMPACT
THE COASTAL COUNTIES OVERNIGHT WITH LOCALLY HEAVY RAINS AS WEAK
MOISTURE ADVECTION IS ENHANCED BY 50KT UPR LEVEL SPEED MAX AND
DEEPENING MID LVL TROUGH OVER THE SOUTH TEXAS REGION. THEREFORE
HAVE BUMPED POPS UP BY 10% TO 50% ALL AREAS FOR TONIGHT...BECAUSE
THERE IS STILL QUITE A BIT OF UNCERTAINTY IN HOW WIDESPREAD THE
RAINS MAY GET OVERNIGHT. HIGHEST QPF SHOULD OCCUR ACROSS THE
NORTHWEST CWA AND GENERALLY LATE TONIGHT THROUGH EARLY SUN MORNING
WITH ANOTHER BULLSEYE ACROSS THE SE CWA. DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE SKYCOVER OR TEMPS AS THEY APPEAR ON
TRACK. WILL SEND OUT UPDATED ZONES SHORTLY.
&&
.AVIATION...ATTM...EXPECT MAIN BRUNT OF CONVECTION TO OCCUR OVR THE
EASTERN SECTIONS AFT 06Z (MAINLY VCT AREA)...AS STREAMER SHOWERS
MOVE INTO THE AREA FROM THE GULFMEX. APPEARS WEAK FORCING ALOFT
TOMORROW MRNG WILL COMBINE WITH SOME HEATING TO PRODUCE CONVECTION
KCRP-KVCT AREA BFR SPREADING WWD DURG THE DAY AS COULD SEE A WEAK
SEA-BREEZE. CONVECTION WEST OF KCRP EXPECTED TO BE SCATTERED IN
NATURE...SO AT THIS TIME WENT WITH PROB30 AT KLRD AND TEMPO AT KALI.
COULD SEE SOME LINGERING FARTHER EAST IN THE AFTERNOON SO DID
MAINTAIN AT LEAST A PROB30 KCRP AND KVCT FOR PART OF THE AFTN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 82 70 84 71 / 50 50 30 50 30
VICTORIA 68 81 67 82 68 / 50 60 30 60 30
LAREDO 72 87 73 90 74 / 50 40 40 30 30
ALICE 68 83 68 86 69 / 50 50 30 50 30
ROCKPORT 71 81 72 83 73 / 50 50 40 50 40
COTULLA 68 85 68 86 69 / 50 50 40 40 30
KINGSVILLE 69 83 69 86 70 / 50 50 20 50 30
NAVY CORPUS 72 82 73 84 73 / 50 50 40 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
JM/75...SHORT TERM
GW/86...AVIATIONHazardous weather outlook, May 26, 11:31 AM CDT, 16 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1131 AM CDT SAT MAY 26 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1131 AM CDT SAT MAY 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE GULF OF MEXICO AND ALONG AND EAST OF A VICTORIA TO PORT ARANSAS LINE THROUGH THE EARLY AFTERNOON. LOCALLY HEAVIER RAINFALL OF 1 TO 2 INCHES MAY BE POSSIBLE ACROSS THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND FLOODING MAY ALSO OCCUR SUNDAY THROUGH TUESDAY. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DECREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:13 PM CDT | Flash Flood Warning | CRP | Kleberg | 92 min |
| May 27, 4:37 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 23 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.